# SDR DL757081288

- Difficulty date: October 3, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- Aircraft time: 65,337 hours, 31,123 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N31532
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SKIN REPAIR PER THE SRM, SEVERAL FASTENER HOLES WERE MISDRILLED IN VARIOUS LOCATIONS AS NOTED IN ER/A 06-362852-14.  THE ER/A PROVIDED REPAIR INSTRUCTIONS.  NOTE:  AT THE TIME OF ER/A ISSUE, AN MRR WAS NOT SUBMITTED.  THIS SUBMITTAL CORRECTS THIS SITUATION.
